# SDR UIEA2021050101035

- Difficulty date: May 1, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 94,728 hours, 18,664 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Sensor
- Condition: No Test
- Location: Surge Tank
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUEL TANK OPENING REQUIRED DUE TO THE RIGHT SURGE TANK FUEL LEVEL SENSOR FAIL TEST. NOTE: PANEL TO BE OPEN 642AB( R/H SURGE TANK PLATE 642AB REMOVED FOR TANK ACCESS. REF M/M 28-11-03-004-001. APU BATTERY AND MAIN BATTERIES DISCONNECTED. OK TO REINSTALL R/H SURGE TANK PLATE. REINSTALLED R/H SURGE TANK PLATE 642AB PER AMM 28-11-03. NO LEAKS. RECONNECTED APU BATTERY PER AMM 24-31-04, OPS CHECK GOOD. RECONNECTED MAIN BATTERY PER AMM 24-31-01, OPS CHECK GOOD.   )
